Inventiones mathematicae

, Volume 57, Issue 3, pp 283–289

A simplification and extension of Fefferman's theorem on biholomorphic mappings

  • Steve Bell
  • Ewa Ligocka
Article

DOI: 10.1007/BF01418930

Cite this article as:
Bell, S. & Ligocka, E. Invent Math (1980) 57: 283. doi:10.1007/BF01418930

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Steve Bell
    • 1
  • Ewa Ligocka
    • 2
  1. 1.Mathematics DepartmentMassachusetts Institute of TechnologyCambridgeUSA
  2. 2.WarsawPoland

Personalised recommendations